# SDR FDEA2020050410868

- Difficulty date: May 1, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N176FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63107
- Aircraft time: 1,206 hours, 565 cycles
- System (JASC): 2540 · Lavatories
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT UNUSABLE . FUMES IN COCKPIT FROM  DISINFECTANT IS OVERWHELMING. ESPECIALLY ON F/OS  SIDE. SUSPECT FLUID IN THE LAV IS THE PROBLEM. WHEN  LAV DOOR IS OPEN FUMES ARE EXTREMELY STRONG.     FLIGHT CREW DEBRIEF REVEILED THAT ODOR /FUMES WAS  COMING FROM LAV. WHEN LAV DOOR OPENED FOUND ODOR TO  BE VERY STRONG. INSPECTED E&E, CARGO COMPARTMENTS ,  INSPECTED LAV COMPARTMENTS , NO ODORS/FUMES FOUND  OR SIGNS OF  CONTAMINATION .  OPERATED, PACKS WITH WINDOWS AND DOOR OPEN,  WHILE HAVING LAV RESERVIOR SERVICED AND FLUSHED  THREE TIMES . CONTAINED SAMPLE OF ORIGINAL LAV  FLUID RETAINED AS PER CREW AND MOCC REQUEST.  OPERATED BOTH ENGINES WITH PACKS ON AND AIRPLANE  CLOSED UP FOR FIVE PLUS MINUTES REF JRH. INSPECTED  ALL VENTS AND COMPARTMENTS AGAIN NO ODOR/FUMES  NOTICED. LAV SERVICED BY INDY (AIR TO GROUND  CONTRACT CLEANERS).
